# SDR USAASB04046

- Difficulty date: April 25, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 915F2125
- Condition: Overheated
- Location: Nr 1 Generator
- Part time: 55,212 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 GENERATOR CONTROL UNIT BEGAN TO SMOKE IN FLIGHT. AFTER TRIPPING OFF LINE, SMOKE STOPPED.  FLT LANDED WITHOUT FURTHER INCIDENT AT CLT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 GENERATOR CONTROL UNIT.  RAN ENGINE.  OPS CHECK NORMAL.  (M)
